# SDR 2006FA0000592

- Difficulty date: June 5, 2006
- Submitted: June 20, 2006
- Operation: General aviation
- Aircraft: N787WW
- Make and model: Cessna 172S
- Aircraft serial: 172S8589
- Engine: Lyc IO360A1A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 0522311
- Condition: Cracked
- Location: Spinner
- Part time: 100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 100 HOUR INSPECTION FO THE PROPELLER IT WAS NOTICED THAT THE FORWARD SPINNER BULKHEAD HAD CRACKS AROUND ALL 6 BOLT HOLES.  THE PROBABLE CAUSE IS DURING THE TORQUING PROCESS THE BULKHEAD IS BEING STRESSED AND BENT AS IT IS PULLED TIGHT TO THE PROP HUB.  IT IS SUGGESTED THAT THE SPINNER BULKHEAD BE MADE OF THICKER MATERIAL.  (K)
